File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Robust stabilization of singular stochastic systems with delays

TitleRobust stabilization of singular stochastic systems with delays
Authors
KeywordsJump Linear Systems
Linear Matrix Inequality (Lmi)
Singular Systems
State Feedback
Stochastic Stability
Stochastic Stabilizability
Issue Date2005
Citation
Ifac Proceedings Volumes (Ifac-Papersonline), 2005, v. 16, p. 423-428 How to Cite?
AbstractThis paper deals with a class of continuous-time uncertain singular linear systems with Markovian jump parameters and time delays. Sufficient conditions on stochastic stability and stochastic stabilizability are developed. A design algorithm for a state-feedback controller which guarantees that the closed-loop dynamic will be regular, impulse free and robustly stochastically stable is proposed in terms of the solutions to a set of coupled linear matrix inequalities. Copyright © 2005 IFAC.
Persistent Identifierhttp://hdl.handle.net/10722/159034
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorBoukas, EKen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXiong, Jen_US
dc.date.accessioned2012-08-08T09:05:15Z-
dc.date.available2012-08-08T09:05:15Z-
dc.date.issued2005en_US
dc.identifier.citationIfac Proceedings Volumes (Ifac-Papersonline), 2005, v. 16, p. 423-428en_US
dc.identifier.issn1474-6670en_US
dc.identifier.urihttp://hdl.handle.net/10722/159034-
dc.description.abstractThis paper deals with a class of continuous-time uncertain singular linear systems with Markovian jump parameters and time delays. Sufficient conditions on stochastic stability and stochastic stabilizability are developed. A design algorithm for a state-feedback controller which guarantees that the closed-loop dynamic will be regular, impulse free and robustly stochastically stable is proposed in terms of the solutions to a set of coupled linear matrix inequalities. Copyright © 2005 IFAC.en_US
dc.languageengen_US
dc.relation.ispartofIFAC Proceedings Volumes (IFAC-PapersOnline)en_US
dc.subjectJump Linear Systemsen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.subjectSingular Systemsen_US
dc.subjectState Feedbacken_US
dc.subjectStochastic Stabilityen_US
dc.subjectStochastic Stabilizabilityen_US
dc.titleRobust stabilization of singular stochastic systems with delaysen_US
dc.typeConference_Paperen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-79960729237en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79960729237&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume16en_US
dc.identifier.spage423en_US
dc.identifier.epage428en_US
dc.identifier.scopusauthoridBoukas, EK=35606105900en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXiong, J=8546678700en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats